Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Interaction of Oral pill with vitamin pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

Doctor :   Hi
User :   I just recently started taking ortho tri cyclen lo about a month ago and i have two questions. #1 is it still okay if i take the pill "roughly" around the same time every evening? for example I take it around 9:30 but sometimes i forget and take the pill around 10 or 10:30. Does that affect the affectiveness of the pill? #2 I just started taking vitamin pills called "be whole" by GNC that contain doesages of many vitamins and i was wondering if that could have an affect on the birth control i am taking?

Doctor :  
How can i help you?
Doctor :  
Please give me a mintue to go througt the problem.
User :   okay thank you
Doctor :  
Thanks for waiting.
Doctor :   The effectiveness of the medication does not reduce when you have minor alterations in the timings.
Doctor :  
And nor with the vitamin supplementation.
Doctor :  
Do not make gross alteration in the timings like taking one in the morning and one in the evening.
Doctor :  
Do not skip the drug.
Doctor :  
Is there any other query?
User :   no, you answered my question thoroughly thank you!

Doctor :  
Thanks for consulting.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor